Alert archive / California / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 1, NWS Hanford, CA

April 11, 2012Fresno County, Kings County, Tulare County, California

NWS Hanford, CA issued this severe thunderstorm warning at Apr 11, 2012, 1:02 PM PDT for Fresno County, Kings County, Tulare County, California. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2012, 1:02 PM PDT (20:02 UTC)
Expired
Apr 11, 2012, 1:45 PM PDT
In force
43 min
Issued by
NWS Hanford, CA
Area
Storm-based polygon

Counties Fresno County, CA, Kings County, CA, Tulare County, CA

The radar

The San Joaquin Valley radar (KHNX), 12 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 1:31 PM PDTHAIL 11 N Riverdale, CAON HIGHWAY 41 HAIL COVERING THE GROUND.
Apr 11, 1:40 PM PDTHAIL 0.5Riverdale, CAMAINLY 1/4 TO 1/2 INCH SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 8.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2012-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2012-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WUUS56 KHNX 112002
SVRHNX
CAC019-031-107-112045-
/O.NEW.KHNX.SV.W.0001.120411T2002Z-120411T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
102 PM PDT WED APR 11 2012

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FRESNO COUNTY IN CENTRAL CALIFORNIA...
  NORTHEASTERN KINGS COUNTY IN CENTRAL CALIFORNIA...
  THIS INCLUDES THE CITY OF HANFORD...
  WEST CENTRAL TULARE COUNTY IN CENTRAL CALIFORNIA...

* UNTIL 145 PM PDT.

* AT 1254 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
  FUNNEL CLOUDS. THIS STORM WAS LOCATED 15 MILES NORTHWEST OF 
  HANFORD...AND MOVING EAST AT
  15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LEMOORE BY 110 PM PDT...
  HANFORD BY 120 PM PDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3648 11937 3624 11944 3634 12000 3655 11999
TIME...MOT...LOC 2000Z 284DEG 37KT 3638 11970

$$

SANGER

WEATHER.GOV/HANFORD
2 follow-up statements
843 
WWUS56 KHNX 112020
SVSHNX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
120 PM PDT WED APR 11 2012

CAC019-031-107-112045-
/O.CON.KHNX.SV.W.0001.000000T0000Z-120411T2045Z/
KINGS CA-TULARE CA-FRESNO CA-
120 PM PDT WED APR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM PDT
FOR CENTRAL FRESNO...WEST CENTRAL TULARE AND NORTHEASTERN KINGS
COUNTIES...

AT 108 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NORTHEAST OF LEMOORE...MOVING EAST AT 
15 MPH. ANOTHER THUNDERSTORM WAS LOCATED NORTHEAST OF HANFORD...AND 
HAD PRODUCED PEA SIZE HAIL AND A FUNNEL CLOUD.

LAT...LON 3648 11937 3624 11944 3634 12000 3655 11999
TIME...MOT...LOC 2017Z 284DEG 37KT 3633 11949

$$

SANGER

WEATHER.GOV/HANFORD
282 
WWUS56 KHNX 112034
SVSHNX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
134 PM PDT WED APR 11 2012

CAC019-031-107-112045-
/O.CON.KHNX.SV.W.0001.000000T0000Z-120411T2045Z/
KINGS CA-TULARE CA-FRESNO CA-
134 PM PDT WED APR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM PDT
FOR CENTRAL FRESNO...EXTREME NORTHWESTERN TULARE AND NORTHEASTERN
KINGS COUNTIES...

AT 123 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THE STORM HAS MOVED NORTHEAST OF LEMOORE. THIS STORM WAS 
LOCATED NEAR HANFORD 2NE...OR NEAR HANFORD...
MOVING EAST AT 12 MPH.

LAT...LON 3648 11986 3650 11953 3630 11951 3630 11979
      3631 11984
TIME...MOT...LOC 2033Z 271DEG 57KT 3637 11949

$$

SANGER

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 10:17 AM PDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 11, 10:17 AM PDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1017 AM PDT WED APR 11 2012

.SYNOPSIS...
A LOW PRESSURE TROUGH IS EXPECTED TO MOVE THROUGH THE REGION TODAY
LIFTING OUT BY TONIGHT. COLD AIR BEHIND THIS SYSTEM WITH AFTERNOON
HEATING MAY RESULT IN AFTERNOON THUNDERSTORMS TODAY. YET ANOTHER
SYSTEM IS EXPECTED TO MOVE INTO THE AREA BY THURSDAY NIGHT THROUGH
SATURDAY.

&&

.UPDATE...
RAIN AND SNOW CONTINUES THIS MORNING ACROSS THE CENTRAL CALIFORNIA
INTERIOR. HEAVIER PRECIPITATION NOW PUSHING INTO THE FOOTHILLS AND
HIGHER ELEVATIONS WITH POSSIBLE SCATTERED SHOWERS OVER THE VALLEY.
CURRENT REPORTS HAVE BETWEEN A THIRD TO THREE QUARTERS OF AN INCH
OF WATER...AND MAINLY ON THE EAST SIDE OF THE VALLEY. DOPPLER RADAR
SHOWING THE MAIN AREA OF PRECIP PUSHING FURTHER EAST AND UP INTO
THE MOUNTAINS. VISIBLE SATELLITE SUPPORTS THIS TREND AND SHOWS
SOME CLEARING ALONG THE COASTAL RANGE...THIS AREA WILL FAVOR SOME
INSTABILITY LATER TODAY. SHORT RANGE MODELS ALONG WITH VANDENBURG
UPPER AIR OBSERVATION SHOW VERY WEAK CAPE AND LI-VALUES FOR TODAY.
WHILE SPC DOES HAVE THE CWFA UNDER A THREAT OF THUNDERSTORM
ACTIVITY...MODEL AND OBSERVATION DATA FAVOR THE WEST SIDE OF THE
SAN JOAQUIN VALLEY FROM FRESNO COUNTY NORTH THROUGH MERCED COUNTY.
HOWEVER...WILL MENTION A THREAT OF THUNDERSTORM ACTIVITY OVER THE
ENTIRE VALLEY...BUT WILL MONITOR THE WEST SIDE...NORTH OF KERN
COUNTY...FOR ANY POSSIBLE DEVELOPMENT.

AFTER TODAY/S STORM...WILL NOW CONCENTRATE ON THE NEXT STORM THAT
IS ORIGINATING FROM A MORE GULF OF ALASKA REGION. THIS STORM HAS THE
POTENTIAL FOR TO INTRODUCE MUCH COLDER AIR INTO THE REGION AND HIT
THE DISTRICT WITH MUCH HEAVIER PRECIP. MODEL AND OBSERVATIONAL
PRECIP-WATER DATA SHOW THE NEXT STORM PUSHING A GOOD PLUME OF
MOIST AIR INTO THE REGION ON FRIDAY...ALONG WITH THE LEFT FRONT
QUAD OF A 110KT JET MAX. WILL MAKE NO UPDATES FOR NOW...AND UPDATE
THE WINTER WEATHER PRODUCTS THROUGH THIS AFTERNOON. IN ADDITION...
WILL EVALUATE THE AMOUNTS OF PRECIP EXPECTED ON THURSDAY NIGHT
INTO FRIDAY TO BETTER CATCH THE POTENTIAL FOR ANY WINTER WEATHER
CRITERIA.

&&

.PREV DISCUSSION... /ISSUED 430 AM PDT WED APR 11 2012/

DISCUSSION...PRECIPITATION SHIELD IS NOW FINALLY MOVING ACROSS
THE SAN JOAQUIN VALLEY WITH THE BULK OF THE RADAR ECHOES OVER KERN
COUNTY. SATELLITE AND AREA RADARS SHOW THE MAIN ENERGY MOVING INTO
VENTURA AND SANTA BARBARA COUNTIES AND THE BEST LIFT IS NOW
AFFECTING THE SOUTHERN PART OF THE FORECAST AREA, ESPECIALLY KERN
COUNTY. THUS FAR THE SNOW LEVELS HAVE REMAINED ABOVE 5500 FEET.
ALTHOUGH THIS SYSTEM WAS VERY SLUGGISH IN ITS INITIAL EASTWARD
MOVEMENT, WITH THE NEXT VERY LARGE LOW PRESSURE SYSTEM OUT NEAR
150W GAINING INFLUENCE ON THE WEST COAST, THE CURRENT TROUGH IS
BEGINNING TO ACCELERATE EAST. BY THIS AFTERNOON FORECAST MODELS
HAVE THE TROUGH AXIS POSITION WELL EAST INTO THE GREAT BASIN AND
THIS SHOULD BRING PRECIPITATION TO A QUICK END THIS AFTERNOON. A
BREAK IN THE WET WEATHER WILL OCCUR OVERNIGHT TONIGHT HOWEVER THE
VERY IMPRESSIVE AND DEEP PACIFIC LOW IS PROGGED TO QUICKLY BRING
ITS INITIAL PRECIPITATION SHIELD INTO THE NORTHWEST COAST THURSDAY
EVENING AND THEN ON FRIDAY THE CENTER OF THE LOW IS PROGGED TO
MOVE ACROSS CENTRAL CALIFORNIA. THE PROSPECTS LOOK VERY GOOD FOR A
COLD AND UNSTABLE FRONTAL PASSAGE WITH LOW SNOW LEVELS AND A RISK
OF THUNDERSTORMS IN THE SAN JOAQUIN VALLEY, FOOTHILLS AND KERN
COUNTY DESERT ON FRIDAY AFTERNOON. THE DAY SHIFT WILL LIKELY NEED
TO ISSUE WATCH PRODUCTS. ON SATURDAY, GOOD AGREEMENT EXISTS
BETWEEN THE GFS AND ECMWF MODELS IN EJECTING THE BIG LOW INTO THE
DESERT SOUTHWEST WITH DRYING WEATHER FOR CENTRAL CALIFORNIA. A FEW
SNOW SHOWERS WILL LINGER IN THE SIERRA BUT BY LATE IN THE DAY ALL
PRECIPITATION SHOULD BE OVER.

OF NOTE, AN UNSEASONABLY COLD SATURDAY NIGHT AND SUNDAY MORNING IS
LIKELY IN THE WAKE OF THE LOW, AND FROST IS CERTAINLY A
POSSIBILITY. I HAVE ADJUSTED THE LOW TEMPERATURES FOR SUNDAY
MORNING TO REFLECT THIS THINKING WITH LOTS OF 34-37 DEGREE LOWS ON
THE EAST SIDE OF THE SAN JOAQUIN VALLEY. THIS SITUATION WILL NEED
TO BE WATCHED IN CASE FUTURE MODEL DATA SUGGESTS A FREEZE? WE WILL
SEE.

&&

.AVIATION...
MVFR CONDITIONS WILL PREVAIL THROUGHOUT THE SOUTHERN SIERRA AND THE
TEHACHAPI MOUNTAINS THROUGH 18Z THURSDAY WITH LOCAL IFR IN SHOWERS.
LOCAL IFR/MVFR CEILINGS WILL OCCUR IN THE SAN JOAQUIN VALLEY AND
ADJACENT FOOTHILLS WITH ISOLATED THUNDERSTORMS POSSIBLE THROUGH 00Z
THURSDAY. OTHERWISE VFR CONDITIONS CAN BE EXPECTED THROUGHOUT MUCH
OF THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z THURSDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 4 PM PDT THIS AFTERNOON ABOVE 6000
FEET FOR THE SOUTHERN SIERRA NEVADA /CAZ096-097/.

&&

PUBLIC...MOLINA
AVN/FW...DCH
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 10, 4:25 PM PDT, 20 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
425 PM PDT TUE APR 10 2012

CAZ089>099-112330-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
425 PM PDT TUE APR 10 2012

...UNSETTLED WEATHER THE REST OF THE WEEK...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF INTERIOR CENTRAL
CALIFORNIA.

.DAY ONE...TONIGHT

THE RED FLAG WARNING FOR THE KERN COUNTY MOUNTAINS...INCLUDING
THE PIUTE MOUNTAINS HAS BEEN CANCELLED. PLEASE REFER TO THE LATEST
PLEASE SEE /SFORFWHNX/ FOR MORE DETAILS.

THE WINTER STORM WATCH FOR THE SOUTHERN SIERRA NEVADA FROM
YOSEMITE TO THE TULARE-KERN COUNTY LINE HAS BEEN CANCELLED. PLEASE
REFER TO THE LATEST WINTER WEATHER MESSAGE /SFOWSWHNX/ FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR 4AM PDT WEDNESDAY UNTIL
4PM PDT WEDNESDAY. PLEASE REFER TO THE LATEST WINTER WEATHER
MESSAGE /SFOWSWHNX/ FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

ANDERSEN

In the hours before

Special weather statement, Apr 11, 11:26 AM PDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1126 AM PDT WED APR 11 2012

CAZ089>094-112030-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
1126 AM PDT WED APR 11 2012

...THUNDERSTORMS DEVELOPING OVER THE SAN JOAQUIN VALLEY...

ISOLATED THUNDERSTORMS HAVE BEGUN DEVELOPING OVER THE CENTRAL AND
SOUTHERN SAN JOAQUIN VALLEY. AT 1120 AM...A THUNDERSTORM CAPABLE
OF PRODUCING DIME SIZE HAIL WAS LOCATED WEST OF FIVE POINTS AND
WAS MOVING EAST AT 8 MPH. OTHER STORMS WERE DEVELOPING NEAR DELANO
AND LINDSAY.

THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON. THESE
STORMS COULD PRODUCE DANGEROUS LIGHTNING...LOCALLY HEAVY RAIN...
GUSTY WINDS AND HAIL. IF A THUNDERSTORM APPROACHES YOUR
LOCATION...SEEK SHELTER IMMEDIATELY.

SANGER

WEATHER.GOV/HANFORD
Special weather statement, Apr 11, 11:39 AM PDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
1139 AM PDT WED APR 11 2012

CAZ089-111945-
FRESNO CA-
1139 AM PDT WED APR 11 2012

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN FRESNO COUNTY IN CENTRAL CALIFORNIA

UNTIL 1245 PM PDT

AT 1131 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTH OF COALINGA..MOVING EAST AT 10
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL FRESNO COUNTY...

LAT...LON 3652 12016 3634 12013 3632 12034 3647 12032
TIME...MOT...LOC 1839Z 261DEG 16KT 3640 12020

SANGER

WEATHER.GOV/HANFORD
Local storm report, Apr 11, 12:13 PM PDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
1213 PM PDT WED APR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     HAIL             HANFORD                 36.33N 119.65W
04/11/2012  M0.25 INCH       KINGS              CA   NWS EMPLOYEE

&&

BSO
Special weather statement, Apr 11, 12:45 PM PDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
1245 PM PDT WED APR 11 2012

CAZ089>091-112030-
KINGS CA-FRESNO CA-
1245 PM PDT WED APR 11 2012

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL FRESNO COUNTY IN CENTRAL CALIFORNIA...
  NORTH CENTRAL KINGS COUNTY IN CENTRAL CALIFORNIA.

UNTIL 130 PM PDT.

AT 1234 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF LEMOORE..MOVING EAST AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  NAVAL AIR STATION LEMOORE...
  RURAL CENTRAL FRESNO COUNTY...
  RURAL NORTHERN KINGS COUNTY...
  RURAL NORTHEASTERN KINGS COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3659 11960 3634 11953 3636 12012 3656 12011
TIME...MOT...LOC 1944Z 257DEG 16KT 3644 11988

SANGER

WEATHER.GOV/HANFORD

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 11:39 AM PDTSpecial Weather StatementHNXKings66 min
Apr 11, 12:45 PM PDTSpecial Weather StatementHNXFresno45 min
Apr 11, 1:44 PM PDTSevere Thunderstorm WarningHNXFresno, Kings, Tulare31 min
Apr 11, 2:13 PM PDTSevere Thunderstorm WarningHNXFresno, Kings, Tulare47 min
Apr 11, 2:24 PM PDTSpecial Weather StatementHNXKings51 min
Apr 11, 2:43 PM PDTTornado WarningHNXTulare32 min
Apr 11, 2:49 PM PDTSpecial Weather StatementHNXKern56 min
Apr 11, 3:04 PM PDTSpecial Weather StatementHNXTulare86 min
Apr 11, 3:26 PM PDTSevere Thunderstorm WarningHNXFresno, Tulare34 min
Apr 11, 3:30 PM PDTSpecial Weather StatementHNXTulare45 min

Nearby

Severe Thunderstorm Warnings in California, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.